Deliveries are delayed due to unprecedented Covid-19 times.

Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines
Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines
Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines
Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines
Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines
Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines

Advil Rapid Release 96 Tablets

By Advil
HK$244.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method

General Information

Advil Rapid Release Tablets are absorbed up to 2x faster than Standard Advil Tablets and provides temporary relief from pain.

Uses Advil Rapid Release provides temporary relief of pain, discomfort and/or inflammation associated with:

- Headache

- Migraine Headache

- Tension Headache

- Period Pain

- Sore Throat Pain

- Back Pain

- Dental Pain

- Cold & Flu Symptoms

- Muscle Pain

- Arthritis Pain

Advil Rapid Release reduces fever.

Boxed Contents: 96 Tablets

Size: 96 tablets

Warnings

Do not use this product:
• If you are allergic to aspirin, ibuprofen or other
anti-inflammatory medicines, pain reliever / fever
reducer or any other component of this product
• If you are pregnant, or trying to become pregnant
• If you have a current or past history of stomach
ulcer / bleeding / disorders
• If you have impaired kidney function or heart failure
• In children under 12 years
Unless your doctor has told you do not use
this product:
• If you have asthma, high blood pressure, heart
or liver disease
• If you are breast feeding
• With other medicines containing ibuprofen, aspirin,
other anti-inflammatory medicines, blood thinners
or any other medicines you take regularly
• If you are taking aspirin for heart attack or stroke
as ibuprofen may decrease this benefit of aspirin
• If you are 65 years or over or under a doctor's care
for any serious condition
While using this product:
• Stop use and ask your doctor immediately
if you see an allergic reaction including skin
reddening, rash or blisters or if pain or fever
gets worse or lasts for more than a few days
• Stop use and ask the doctor if you see blood
in your vomit or have bloody or black stools
• Long term and continuous use may increase
the risk of heart attack or stroke
• Do not use for more than a few days at
a time unless a doctor has told you to. Do not
exceed the recommended dose. Excessive use
can be harmful and increase the risk of heart
attack, stroke and liver damage
• Side effects may be minimised by using the
smallest dose for the shortest duration of time
• In case of accidental overdose, stop use and
contact immediately the Poisons Information
Centre (Australia 13 11 26, New Zealand
0800 764 766)
Contains:
• Sucralose • Sulfites • Sodium
Each tablet contains 22.3 mg of sodium (take
into account if on a low sodium diet)

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

- This product contains sucralose, sulfites, and gluten (from mannitol). - The maximum daily intake (6 tablets) contains 133.8mg of sodium. This should be taken into consideration on a low sodium diet. - Peel off the bottle label at the indicated area to fully read the directions for use and other information.

Ingredients

Ibuprofen Sodium Dihydrate 256mg (equiv. ibuprofen 200mg).

Active Ingredients: Ibuprofen sodium dihydrate 256mg (equivalent to ibuprofen 200mg).

Contains: Sucralose, sulfites, sodium.
Each tablet contains 22.3mg of sodium (take into account if on a low sodium diet).

Directions

For use by Adults and Children from 12 years and over.
1 or 2 tablets swallowed whole with water.
Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 tablets in 24 hours.
Do not give to children under 12 years.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Questions about Medicines products & Advil Rapid Release 96 Tablets

  • Q. Where can I buy Advil Rapid Release 96 Tablets? A. Advil Rapid Release 96 Tablets can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Advil Rapid Release 96 Tablets is imported out of Australia and manufactured by Advil.

  • Q. What's the expiry date for Advil Rapid Release 96 Tablets? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Advil Rapid Release 96 Tablets | Live Healthy Store HK - Advil / Medicines

Advil Rapid Release 96 Tablets

HK$0.00 HK$244.00
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info